Taiwanese Journal of Mathematics

A Class of $\alpha$-Carleson Measures

Ting Mei and Yong Ding

Full-text: Open access


In the present paper, we introduce a class of $\alpha$-Carleson measures $\mathcal{C}_{\alpha,v}(\mathbb{R}^{n+1}_+)$, which is called by the vanishing $\alpha$-Carleson measures. We prove that $\mathcal{C}_{1/p,v}(\mathbb{R}^{n+1}_+)$ is just a predual of the tent space $\widetilde{T}_{\infty}^p$ ($0 \lt p \lt 1$). Furthermore, we construct the $\alpha$-Carleson measures and the vanishing $\alpha$-Carleson measures by the Campanato functions and its a subclass, respectively. Moreover, a characterization of the vanishing $\alpha$-Carleson measure by the compactness of Poisson integral is given in this paper. Finally, as some applications, we give the $(L^{2/\alpha},L^2)$ boundedness and compactness for some paraproduct operators.

Article information

Taiwanese J. Math., Volume 22, Number 5 (2018), 1217-1243.

Received: 18 July 2017
Accepted: 21 November 2017
First available in Project Euclid: 16 December 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B35: Function spaces arising in harmonic analysis
Secondary: 42B99: None of the above, but in this section

Carleson measure tent space predual compactness Poisson integral paraproduct


Mei, Ting; Ding, Yong. A Class of $\alpha$-Carleson Measures. Taiwanese J. Math. 22 (2018), no. 5, 1217--1243. doi:10.11650/tjm/171103. https://projecteuclid.org/euclid.twjm/1513393253

Export citation


  • A. Al-Salman, A. Al-Qassem, L. C. Cheng and Y. Pan, $L^p$ bounds for the function of Marcinkiewicz, Math. Res. Lett. 9 (2002), no. 5-6, 697–700.
  • J. Alvarez and M. Milman, Spaces of Carleson measures: duality and interpolation, Ark. Mat. 25 (1987), no. 2, 155–174.
  • P. Auscher, S. Hofmann, M. Lacey, A. McIntosh and P. Tchamitchian, The solution of the Kato square root problem for second order elliptic operators on $\mathbb{R}^n$, Ann. of Math. (2) 156 (2002), no. 2, 633–654.
  • P. Auscher, S. Monniaux and P. Portal, The maximal regularity operator on tent spaces, Commun. Pure Appl. Anal. 11 (2012), no. 6, 2213–2219.
  • P. Auscher, J. van Neerven and P. Portal, Conical stochastic maximal $L^p$-regularity for $1 \leq p < \infty$, Math. Ann. 359 (2014), no. 3-4, 863–889.
  • S. R. Barker, An inequality for measures on a half-space, Math. Scand. 44 (1979), no. 1, 92–102.
  • L. Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math. 80 (1958), 921–930.
  • ––––, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547–559.
  • M. Christ, Lectures on singular integral operators, CBMS Regional Conference Series in Mathematics 77, American Mathematical Society, Providence, RI, 1990.
  • W. S. Cohn and I. E. Verbitsky, Factorization of tent spaces and Hankel operators, J. Funct. Anal. 175 (2000), no. 2, 308–329.
  • R. R. Coifman, A. McIntosh and Y. Meyer, L'intégrale de Cauchy définit un opérateur borné sur $L^2$ pour les courbes lipschitziennes, Ann. of Math. (2) 116 (1982), no. 2, 361–387.
  • R. R. Coifman and Y. Meyer, Fourier analysis of multilinear convolutions, Calderón's theorem, and analysis of Lipschitz curves, in: Euclidean Harmonic Analysis (Proc. Sem., Univ. Maryland, College Park, Md., 1979), 104–122, Lecture Notes in Mathematics 779, Springer, Berlin, 1980.
  • ––––, A simple proof of a theorem by G. David and J.-L. Journé on singular integral operators, in: Probability Theory and Harmonic Analysis (Cleveland, Ohio, 1983), 61–65, Monogr. Textbooks Pure Appl. Math. 98, Dekker, New York, 1986.
  • R. R. Coifman, Y. Meyer and E. M. Stein, Some new function spaces and their applications to harmonic analysis, J. Funct. Anal. 62 (1985), no. 2, 304–335.
  • R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), no. 4, 569–645.
  • G. Dafni and J. Xiao, Some new tent spaces and duality theorems for fractional Carleson measures and $Q_{\alpha}(\mathbb{R}^n)$, J. Funct. Anal. 208 (2004), no. 2, 377–422.
  • Y. Ding, D. Fan and Y. Pan, $L^p$-boundedness of Marcinkiewicz integrals with Hardy space function kernels, Acta Math. Sin. (Engl. Ser.) 16 (2000), no. 4, 593–600.
  • Y. Ding and T. Mei, Vanishing Carleson measures associated with families of multilinear operators, J. Geom. Anal. 26 (2016), no. 2, 1539–1559.
  • ––––, Tent spaces at endpoints, Banach J. Math. Anal. 11 (2017), no. 4, 841–863.
  • Y. Ding and Y. Y. Xiao, Carleson measure with rough kernels, Chinese Ann. Math. Ser. A 29 (2008), no. 6, 801–808.
  • N. Dunford and J. T. Schwartz, Linear Operators I: General theory, Interscience, New York, London, 1964.
  • J. Duoandikoetxea, Fourier Analysis, Graduate Studies in Mathematics 29, American Mathematical Society, Providence, RI, 2001.
  • M. Essén, S. Janson, L. Peng and J. Xiao, $Q$ spaces of several real variables, Indiana Univ. Math. J. 49 (2000), no. 2, 575–615.
  • L. Grafakos, Modern Fourier Analysis, Third edition, Graduate Texts in Mathematics 250, Springer, New York, 2014.
  • M. de Guzmán, Real Variable Methods in Fourier Analysis, North-Holland Mathematics Studies 46, North-Holland, Amsterdam, 1981.
  • Y. S. Hang and R. L. Long, On tent spaces $T_p$ and generalized Carleson measures, Sci. Sinica Ser. A 28 (1985), no. 12, 1239–1250.
  • S. Hofmann, C. Kenig, S. Mayboroda and J. Pipher, Square function/non-tangential maximal function estimates and the Dirichlet problem for non-symmetric elliptic operators, J. Amer. Math. Soc. 28 (2015), no. 2, 483–529.
  • ––––, The regularity problem for second order elliptic operators with complex-valued bounded measurable coefficients, Math. Ann. 361 (2015), no. 3-4, 863–907.
  • S. Hofmann, S. Mayboroda and M. Mourgoglou, Layer potentials and boundary value problems for elliptic equations with complex $L^{\infty}$ coefficients satisfying the small Carleson measure norm condition, Adv. Math. 270 (2015), 480–564.
  • R. Johnson, Application of Carleson measures to partial differential equations and Fourier multiplier problems, in: Harmonic Analysis (Cortona, 1982), 16–72, Lecture Notes in Mathematics 992, Springer, Berlin, 1983.
  • T. Mei, Tent spaces associated with semigroups of operators, J. Funct. Anal. 255 (2008), no. 12, 3356–3406.
  • J. Peetre, On the theory of $\mathcal{L}_{p,\lambda}$ Spaces, J. Functional Analysis 4 (1969), 71–87.
  • W. Rudin, Functional Analysis, Second edition, International Series in Pure and Applied Mathematics, McGraw-Hill, New York, 1991.
  • E. M. Stein, On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz, Trans. Amer. Math. Soc. 88 (1958), 430–466.
  • ––––, Harmonic Analysis: Real-ariable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series 43, Monographs in Harmonic Analysis III, Princeton University Press, Princeton, NJ, 1993.
  • W. S. Wang, The predual spaces of tent spaces and some characterizations of $\lambda_{\alpha}(\mathbb{R}^{n})$ spaces, Beijing Daxue Xuebao 24 (1988), no. 5, 535–551.
  • J. Xiao, Homothetic variant of fractional Sobolev space with application to Navier-Stokes system, Dyn. Partial Differ. Equ. 4 (2007), no. 3, 227–245.